# SDR R61A201712130933

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000182
- Aircraft time: 25,852 hours, 20,142 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Part time: 25,852 hours, 20,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR SKIN OF HORIZONTAL STAB @ RIBS 12-13 BETWEEN REAR SPAR TO MID SPAR WAS REPAIRED I.A.W. ETD2017-170-061843 REV.A AND AERONOVA TI-170-17-078. NO ADDITIONAL INSPECTION REQUIRED DURING 12 MONTH VALIDITY OF TEMPORARY REPAIR.
